# SDR P5CA0501393

- Difficulty date: August 23, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 61,944 hours, 11,875 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2590622935
- Part serial: 85052772
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"A" AUTOPILOT ALT HOLD INOP.  "B" AUTOPILOT ON DEFERRAL WILL NOT ENGAGE.  REPLACED "A" PITCH COMPUTER PER MM 22-12-01.  DMI CONTINUES.
